Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please help losing my mind!
Jun 30, 2013

I am a 40 year old male and had unprotected vaginal sex for less than a minute and then oral with CSW 47 days ago. I have had many symptoms and tests and wanted to know if I should continue to test. I have done the following tests that have been all negative.

10 days: HIV-1 RNA Qualitative Assay 21 days: HIV-1 RNA Qualitative Assay and STD panel 30 days: HIV-1 RNA Qualitative Assay and 4th gen test antibody/antigen 42 days: 4th gen test antibody/antigen 56 days 4th gen test antibody/antigen

I have had symptoms starting the second week I had a rash on chest and arm that lasted a week. Night sweets, and my lymph nodes under my arms have been sore on and off since second week. I have had body aches and joint aches ongoing. I have had a mild sore throat the entire time, like dryness. I am losing weight and eating more. Lastly the rash came back on my face, in hair, chest neck and legs. The rashes are all different. Some are flat red and some have pimples and some have multiple bumps. I have had a lot of anxiety, could that be causing some symptoms?

Should I continue to test? please help.

Response from Dr. Wohl

We receive scores of emails just like this one and you will see that in all cases we reassure that you are not infected and that your symptoms are almost certainly borne of your anxiety. Your HIV testing is conclusive. You are not infected with this virus.

DW



Previous
Can you please answer my question about HIV transmission
Next
Risks with mutual masturbation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement